# SDR SWAA2022050390251

- Difficulty date: March 31, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 867 AND BETWEEN STRINGER 26L AND STRINGER 27L AFT CARGO COMPARTMENT 2022-168639 / [01] REPLACED SUPPORT ANGLE LOCATED AT BS 867 AND BETWEEN STRINGER 26L AND STRINGER 27L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;AND SRM 51-40-02;[02] CERTIFIED WORK PERFORMED
